Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Burning pain in neck, head. Tingle, numbness in hands. MRI done. What is causing this?

Hi I continue to have heads & burning pain in my neck & head. Also my Hans tingle & are numb from time to time. Car accident July 28 2012. MRI shows muscle spasm small posterior osteophytes w minimal disc building @ c5-c6 lesser degree @ c6-c7 w/o impingement minimal disc bulging @ c4-c5 w/o impingement. What is causing this. Have enough head pain.
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The symptoms that you are having are due to the disc bulging at the level of cervical spine causing a mild nerve impingement. Taking muscle relaxants and methylcobalamin supplements will help you.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Wed, 7 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor